# SDR DL76L021041

- Difficulty date: September 5, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 26,712 hours, 4,223 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201875003
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 34FG EMERGENCY PATHWAY LIGHT INOP.  REPLACED SEAT GROUP QUICK SIDE CONNECT HARNESS.
